# SDR QXEA200400151

- Difficulty date: February 17, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 10,476 hours, 15,006 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2283 AT 60 KTS AUTOFEATHER DID NOT ARM.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED THE AUTOFEATHER CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT RETURNED TO SERVICE.
